HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

IKEDA'S CONJECTURE ON THE PERIOD OF THE DUKE-IMAMOGLU-IKEDA LIFT

Files in This Item:
pre954.pdf398.22 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84101

Title: IKEDA'S CONJECTURE ON THE PERIOD OF THE DUKE-IMAMOGLU-IKEDA LIFT
Authors: Katsurada, Hidenori Browse this author
Kawamura, Hisa-aki Browse this author
Issue Date: 23-Feb-2010
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 954
Start Page: 1
End Page: 67
Abstract: Let k and n be positive even integers. For a primitive form f in S2k−n(SL2(Z)), let In(f) be the Duke-Imamo¯glu-Ikeda lift of f to Sk(Spn(Z)), and e f the cusp form in Kohnen’s plus subspace of weight k¡n/2+1/2 for Γ0(4) corresponding to f under the Shimura correspondence. We then express the ratio hIn(f), In(f)i h e f, e fi of the period of In(f) to that of e f in terms of special values of certain L-functions of f. This proves the conjecture proposed by Ikeda [Ike06] concerning the period of the Duke-Imamo¯glu-Ikeda lift.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69761
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University